Journal of Nonlinear Mathematical Physics

Volume 1, Issue 1, February 1994, Pages 41 - 59

Symmetry Properties of the Approximations of Multidimensional Generalized Van Der Pol Equations

Authors
NORBERT EULER, MARIANNA EULER
Corresponding Author
NORBERT EULER
Received 15 October 1993, Available Online 1 February 1994.
DOI
https://doi.org/10.2991/jnmp.1994.1.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
1 - 1
Pages
41 - 59
Publication Date
1994/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1994.1.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - NORBERT EULER
AU  - MARIANNA EULER
PY  - 1994
DA  - 1994/02
TI  - Symmetry Properties of the Approximations of Multidimensional Generalized Van Der Pol Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 41
EP  - 59
VL  - 1
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1994.1.1.3
DO  - https://doi.org/10.2991/jnmp.1994.1.1.3
ID  - EULER1994
ER  -